Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
Like Tree1Likes
  • 1 Post By DocToxin8

Thread: T-Prop question

  1. #1
    Coffeehead is offline Associate Member
    Join Date
    Nov 2016
    Posts
    160

    T-Prop question

    I recently finished a 16 week cycle and experienced something I thought was a little odd.

    After 14 weeks of Test-E at about 500mg, I experienced no acne - none whatsoever.

    One I switched to Test Prop for the last 2 weeks, my shoulders and back broke out like crazy.

    And now PCT is definitely creating havoc for my skin.

    I've heard of PCT causing acne due to hormonal fluctuations, but why the sudden breakouts once I switched over to T-Prop?

  2. #2
    DocToxin8's Avatar
    DocToxin8 is online now Knowledgeable Member
    Join Date
    May 2015
    Location
    I'd like to know too
    Posts
    1,262
    That's anybody's guess,
    but one thing that causes acne is hormonal fluctuations,
    and high androgens + high estrogens.
    Whether it's the estrogenic influence from test prop (causes higher spikes=thus more E2 some of the time), or the SERMs,
    or simply time.

    When you start using test it may very well take some time before a side like acne appears, so it might simply be that had you stayed on test e for this long the same would have happened.
    Or it may be E2 spikes from the prop.
    Or it may be the SERMs,
    Or combination of all.

    (Diet can also influence this)

    In short, asking WHY it appears is much less fruitful than asking HOW to deal with it in this case.
    songdog likes this.

  3. #3
    bizzarro's Avatar
    bizzarro is online now Knowledgeable Member
    Join Date
    May 2016
    Location
    per aspera ad astra
    Posts
    2,034
    Personally I never had acne from high T alone, I rather get volcanic acne eruptions on upper back if I let E2 go uncontrolled.

    Even my hair seems more affected from estrogen than Test.

  4. #4
    PT1982 is online now Associate Member
    Join Date
    Feb 2017
    Location
    Home of the Braves
    Posts
    457
    Solvents or different carrier oil could have something to do with it as well. Our 3 the prop was properly dosed while the E was not

  5. #5
    Coffeehead is offline Associate Member
    Join Date
    Nov 2016
    Posts
    160
    Quote Originally Posted by DocToxin8 View Post
    That's anybody's guess,
    but one thing that causes acne is hormonal fluctuations,
    and high androgens + high estrogens.
    Whether it's the estrogenic influence from test prop (causes higher spikes=thus more E2 some of the time), or the SERMs,
    or simply time.

    When you start using test it may very well take some time before a side like acne appears, so it might simply be that had you stayed on test e for this long the same would have happened.
    Or it may be E2 spikes from the prop.
    Or it may be the SERMs,
    Or combination of all.

    (Diet can also influence this)

    In short, asking WHY it appears is much less fruitful than asking HOW to deal with it in this case.
    My E2 was high until I got a new AI around week 9. Was within range relatively soon, so Im not sure if that was the case.

    Now that I think of it, week 15 was when I started using Nolva to combat some gyno (gone now) before it got out of control. Maybe that's the culprit...

    Thanks for your reply.

    Quote Originally Posted by bizzarro View Post
    Personally I never had acne from high T alone, I rather get volcanic acne eruptions on upper back if I let E2 go uncontrolled.

    Even my hair seems more affected from estrogen than Test.
    Hair loss, or changes in texture? My hair got wavy AF in the last few weeks of my cycle, and still waiting for it to straighten back out...

    Quote Originally Posted by PT1982 View Post
    Solvents or different carrier oil could have something to do with it as well. Our 3 the prop was properly dosed while the E was not
    It was a different carrier - was in MCT oil I believe?

  6. #6
    bizzarro's Avatar
    bizzarro is online now Knowledgeable Member
    Join Date
    May 2016
    Location
    per aspera ad astra
    Posts
    2,034
    Quote Originally Posted by Coffeehead View Post
    Hair loss, or changes in texture? My hair got wavy AF in the last few weeks of my cycle, and still waiting for it to straighten back out...
    My hair got curly too since going on TRT but I don't mind it.

    Estrogen on the other hand causes heavy oiliness and overall unhealthy, worn out hair look. Not sure about hair loss, I do have MPB but it's mild.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •